KAM theory in momentum space and quasiperiodic Schrödinger operators
Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 1, p. 1-97
@article{AIHPC_1993__10_1_1_0,
     author = {Albanese, Claudio},
     title = {KAM theory in momentum space and quasiperiodic Schr\"odinger operators},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {10},
     number = {1},
     year = {1993},
     pages = {1-97},
     zbl = {0794.47002},
     mrnumber = {1212629},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1993__10_1_1_0}
}
Albanese, Claudio. KAM theory in momentum space and quasiperiodic Schrödinger operators. Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 1, pp. 1-97. http://www.numdam.org/item/AIHPC_1993__10_1_1_0/

[AA] S. Aubry and G. André, Ann. Israel Phys. Soc., Vol. 3, 1980, p. 133. | MR 626837 | Zbl 0943.82510

[CD] V. Chulayevskij and F. Delyon, J. Stat. Phys., Vol. 55, 1989, p. 1279. | MR 1002491 | Zbl 0714.34129

[CS] V. Chulayevskij and Ya. Sinai, Comm. Math. Phys., Vol. 125, 1989, p. 91. | MR 1017741 | Zbl 0743.60058

[DS] E. Dinaburg and Ya. Sinai, Funct. Analysis and App., Vol. 9, 1975, p. 279. | Zbl 0333.34014

[E] L.H. Eliasson, Comm. Math. Phys., Vol. 146, 1991, p. 447. | MR 1167299 | Zbl 0753.34055

[FS] J. Fröhlich and T. Spencer, Comm. Math. Phys., Vol. 88, 1983, p. 151. | MR 696803 | Zbl 0519.60066

[FSW] J. Fröhlich, T. Spencer and P. Wittwer, Comm. Math. Phys., Vol. 132, 1990, p. 5. | MR 1069198 | Zbl 0722.34070

[JM] R. Johnson and J. Moser, Comm. Math. Phys., Vol. 84, 1982, p. 403. | MR 667409 | Zbl 0497.35026

[M] J. Milnor, Morse Theory, Princeton Univ. Press, Princeton, New Jersey, 1963. | MR 163331 | Zbl 0108.10401

[MP] J. Möser and J. Pöschel, Comment. Math. Helvetici, Vol. 59, 1984, p. 39. | MR 743943 | Zbl 0533.34023

[RS4] M. Reed and B. Simon, Methods of modern mathematical physics, Academic Press, San Diego, California, 1979.

[S] Ya. Sinai, J. Stat. Phys., Vol. 46, 1987, p. 861. | MR 893122

[Z] S.Ya. Zhitomirskaya, Adv. Sov. Math., Vol. 3, 1991.